# SDR CALA2011020200062

- Difficulty date: February 2, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 33,166 hours, 10,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERG EXIT LIGHT BELOW FLAP INOP. REPLACED FUSE IN EMERGENCY LIGHT BATTERY POWER SUPPLY M1670. SYS OP CKS GOOD 33-51-06.
